ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 2017 , Volume 37 , Issue 10

Select all articles

Export/Reference:

The global stability of 2-D viscous axisymmetric circulatory flows
Huicheng Yin and Lin Zhang
2017, 37(10): 5065-5083 doi: 10.3934/dcds.2017219 +[Abstract](1049) +[HTML](28) +[PDF](426.6KB)
On parabolic external maps
Luna Lomonaco, Carsten Lunde Petersen and Weixiao Shen
2017, 37(10): 5085-5104 doi: 10.3934/dcds.2017220 +[Abstract](922) +[HTML](23) +[PDF](1167.8KB)
Explosive solutions of parabolic stochastic partial differential equations with lévy noise
Kexue Li, Jigen Peng and Junxiong Jia
2017, 37(10): 5105-5125 doi: 10.3934/dcds.2017221 +[Abstract](1715) +[HTML](26) +[PDF](446.1KB)
A global bifurcation theorem for a positone multiparameter problem and its application
Kuo-Chih Hung, Shao-Yuan Huang and Shin-Hwa Wang
2017, 37(10): 5127-5149 doi: 10.3934/dcds.2017222 +[Abstract](960) +[HTML](34) +[PDF](818.1KB)
Long-time asymptotic solutions of convex hamilton-jacobi equations depending on unknown functions
Xia Li
2017, 37(10): 5151-5162 doi: 10.3934/dcds.2017223 +[Abstract](1025) +[HTML](26) +[PDF](367.8KB)
Virtual billiards in pseudo–euclidean spaces: Discrete hamiltonian and contact integrability
Božidar Jovanović and Vladimir Jovanović
2017, 37(10): 5163-5190 doi: 10.3934/dcds.2017224 +[Abstract](1122) +[HTML](69) +[PDF](524.9KB)
The Riemann Problem at a Junction for a Phase Transition Traffic Model
Mauro Garavello and Francesca Marcellini
2017, 37(10): 5191-5209 doi: 10.3934/dcds.2017225 +[Abstract](1262) +[HTML](15) +[PDF](501.2KB)
Initial Pointwise Bounds and Blow-up for Parabolic Choquard-Pekar Inequalities
Steven D. Taliaferro
2017, 37(10): 5211-5252 doi: 10.3934/dcds.2017226 +[Abstract](778) +[HTML](44) +[PDF](660.4KB)
Examples of minimal set for IFSs
Nancy Guelman, Jorge Iglesias and Aldo Portela
2017, 37(10): 5253-5269 doi: 10.3934/dcds.2017227 +[Abstract](841) +[HTML](22) +[PDF](206.1KB)
A locally integrable multi-dimensional billiard system
Dmitry Treschev
2017, 37(10): 5271-5284 doi: 10.3934/dcds.2017228 +[Abstract](864) +[HTML](21) +[PDF](419.1KB)
A general law of large permanent
JÓzsef Balogh and Hoi Nguyen
2017, 37(10): 5285-5297 doi: 10.3934/dcds.2017229 +[Abstract](876) +[HTML](20) +[PDF](379.6KB)
Nodal Bubble-Tower Solutions for a semilinear elliptic problem with competing powers
Zhongyuan Liu
2017, 37(10): 5299-5317 doi: 10.3934/dcds.2017230 +[Abstract](928) +[HTML](21) +[PDF](440.0KB)
Relations between Bohl and general exponents
Artur Babiarz, Adam Czornik, Michał Niezabitowski, Evgenij Barabanov, Aliaksei Vaidzelevich and Alexander Konyukh
2017, 37(10): 5319-5335 doi: 10.3934/dcds.2017231 +[Abstract](1051) +[HTML](19) +[PDF](433.3KB)
On the Bonsall cone spectral radius and the approximate point spectrum
Vladimir Müller and Aljoša Peperko
2017, 37(10): 5337-5354 doi: 10.3934/dcds.2017232 +[Abstract](1109) +[HTML](24) +[PDF](422.0KB)
Strichartz estimates for $N$-body Schrödinger operators with small potential interactions
Younghun Hong
2017, 37(10): 5355-5365 doi: 10.3934/dcds.2017233 +[Abstract](999) +[HTML](32) +[PDF](383.8KB)
Multifractal analysis of random weak Gibbs measures
Zhihui Yuan
2017, 37(10): 5367-5405 doi: 10.3934/dcds.2017234 +[Abstract](1190) +[HTML](18) +[PDF](633.6KB)
Topological entropy of level sets of empirical measures for non-uniformly expanding maps
Xueting Tian and Paulo Varandas
2017, 37(10): 5407-5431 doi: 10.3934/dcds.2017235 +[Abstract](1639) +[HTML](25) +[PDF](497.4KB)
Existence and stability of traveling waves for Leslie-Gower predator-prey system with nonlocal diffusion
Hongmei Cheng and Rong Yuan
2017, 37(10): 5433-5454 doi: 10.3934/dcds.2017236 +[Abstract](1371) +[HTML](37) +[PDF](455.5KB)
Constructing attracting cycles for Halley and Schröder maps of polynomials
Jared T. Collins
2017, 37(10): 5455-5465 doi: 10.3934/dcds.2017237 +[Abstract](651) +[HTML](19) +[PDF](314.7KB)
Boundary bubbling solutions for a planar elliptic problem with exponential Neumann data
Haitao Yang and Yibin Zhang
2017, 37(10): 5467-5502 doi: 10.3934/dcds.2017238 +[Abstract](962) +[HTML](30) +[PDF](602.5KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]